# SDR COEA2010060816917

- Difficulty date: June 8, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 22,989 hours, 30,158 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stop Fitting
- Part number: S57210599200
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE:  MAJOR REPAIR:  LEVEL 2 CORROSION:  AT PANEL 632CB FOUND CORROSION ON OUTBOARD STOP FITTING AT REAR SPAR.  REMOVED CORROSION DAMAGE THAT WAS BEYOND LIMITS, LENGTH 1.6 INCH, WIDTH .9 INCH PER SRM.  AWAITING INSTRUCTIONS FROM ATR.
